# SDR USAA2012022000015

- Difficulty date: February 18, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 57,320 hours, 20,994 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 5006397R
- Part serial: 6946
- Condition: Damaged
- Location: Le Flaps
- Part time: 56,711 hours, 20,836 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 1033, DEPARTING, BOTH FLAP POINTERS ON 1/2 WITH THE FLAP LEVER UP.  L/E SLAT DISAGREE DISPLAYED.  THE CREW WAS ABLE TO GET THE LIGHT TO EXTINGUISH, AND CONTINUED TO CLT.  UPON ARRIVAL TO CLT, AN EMERGENCY WAS DECLARED AND A NO FLAPS LANDING WAS MADE.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  FOUND NR 5 SLAT INBD ACTUATOR AT FAULT (MAKING GRINDING NOISES WHEN TURNED).  REPLACED INBD NR 5 SLAT ROTARY ACTUATOR.  L/E SLAT SYSTEM TESTED GOOD.  FAILED AS RECEIVED TEST DUE TO LOW EFFICIENCY & LOCK OUT AT START-UP.  1 PLANETARY PIN, 3 WASHERS & 160 NEEDLE BEARINGS CORRODED REQUIRING REPLACMENT.  PLANETARY CAGE  REQUIRES RE-WORK, TORQUE LIMITER REQUIRES RESHIMMING.
